# SDR ASMF200509006

- Difficulty date: September 13, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N806AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- Aircraft time: 37,466 hours, 14,463 cycles
- Engine: Pwa PW2037
- Engine time: 30,382 hours, 11,877 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part serial: 20370782
- Condition: Failed
- Location: Rt Side
- Part time: 30,371 hours, 11,868 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED RT ENGINE EGT INDICATION WITH OSCILLATIONS OF 100 GRADES IN EICAS. THE RT EEC EBG AND THERMOCOUPLE HARNESS JUNCTION BOX WERE REPLACED IAW MM 73-21-04 AND 77-51-12, RT ENGINE WAS TESTED IAW MM 71-00-01, ALL CORRECT.
